MathSciNet Relay Station
MathSciNet bibliographic data
MR1674984 (2000f:60042) 60F10
Heck, Matthias K. Principles of large deviations for the empirical processes of the Ornstein-Uhlenbeck process. J. Theoret. Probab. 12 (1999), no. 1, 147–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement